MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED

US SURGICAL PUERTO RICO ENDO GRASP; MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Model Number 174233
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic cholecystectomy, when the device was opened and the activation was checked, the jaws could not open.A new product was opened and the procedure was performed.The event occurred during the procedure but the product was not used for patient.
 
Additional Manufacturer Narrative
Additional info: if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional info: evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual inspection and functional testing carried out by engineering found that there were no abnormalities that would cause or contribute to the reported condition.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO GRASP
Common Device Name
MOTOR, SURGICAL INSTRUMENT, PNEUMATIC POWERED
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7847554
Report Number2647580-2018-04419
Device Sequence Number13968650
Product Code GET
UDI-Device Identifier20884523000815
UDI-Public20884523000815
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K914753
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number174233
Device Catalogue Number174233
Device Lot NumberP6L0090X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2018
Initial Date Received by Manufacturer 08/17/2018
Supplement Date Received by Manufacturer12/12/2018
01/09/2019
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date01/08/2019
01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1